Results 1 to 2 of 2

Thread: Pred Taper... Triamcinolone Injection... Viral Cold

  1. #1
    Join Date
    Apr 2013
    Location
    Northern Virginia
    Posts
    3
    Thanks
    1
    Thanked 1 Time in 1 Post

    Question Pred Taper... Triamcinolone Injection... Viral Cold

    Hi All,

    I introduced myself in the new member section and I am somewhat of a newbie to lupus. So I have a question.

    My doctor gave me a Triamcinolone injection to calm down my Lupus flare now I have scratchy throat, runny nose and a headache. Since steroids suppress the immune system, will this cold go away? I also read that these symptoms could be side effects of the injection!!! Anyone else experience this?

    Thanks in advance,
    PBeth

  2. #2
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 309 Times in 250 Posts

    Default

    The lupus itself can make you feel like you have a cold. And it might just be that you were already working on getting a cold. Monitor your situation, and if you develope a fever, rash or worsening condition, call the doc's office line.
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •